| Catalog Number |
DYNJ45182 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Per the facility the neuro sponges are "sticking to the brain and fraying".No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Per the facility the neuro sponges are "sticking to the brain and fraying".